Article thumbnail

Pioglitazone-Induced Acute Rhabdomyolysis

By Raoudha Slim, Chaker Ben Salem, Michele Zamy and Michel Biour
Topics: Online Letters: Observations
Publisher: American Diabetes Association
OAI identifier: oai:pubmedcentral.nih.gov:2878484
Provided by: PubMed Central

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

Suggested articles

Citations

  1. (2000). Acute rhabdomyolysis associated with troglitazone. Diabetes Care
  2. (1981). Domecq C,GreenblattDJ.Amethodforestimating the probability of adverse drug reactions. Clin Pharmacol Ther
  3. Elevated creatine kinase and myalgia in a patient taking rosiglitazone.
  4. (2009). New type 2 diabetes drugs.
  5. (2008). QizilbashN.Theriskofmyopathyassociated with thiazolidinediones and statins in patients with type 2 diabetes: a nested case-control analysis. Clin Ther